# SDR CALA2017051201376

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 50,711 hours, 21,572 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L OVERWING EXIT ECAM DISPLAYED DURING CRUISE FOR ABOUT 5 MINUTES NO CABIN PRESSURE CHANGES NOTED UPPER EMERG EXIT DOOR HANDLE COVER CAME LOOSE AND FLIGHT ATTENDANT REINSTALLED COVER. REMOVED COVER AND VERIFIED DOOR ARMING MECHANISM SECURE. REINSTALLED AND SECURED COVER. EMERG EXIT ECAM MSG GONE.
